| Model Number |
15 |
| Medical Device Problem Code |
Failure to Analyze Signal (1539)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device had logged an event code in the memory which indicates that the aed function of the device may be inoperable.In this state the device may not be able to analyze a patient's rhythm and provide defibrillation therapy while in aed mode, if necessary.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and verified the reported issue.Stryker replaced the therapy pcb assembly.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.Stryker further evaluated the removed therapy pcb assembly and determined that the cause of the reported issue was due to an electrically shorted capacitor, designator c160.The short caused the capacitor to be leaky, which resulted in no device pacer or aed function.The device was able to deliver therapy in manual mode.